# SDR FDEA202108071994

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 35,604 hours, 19,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520500
- Condition: Broken
- Location: Frms 27-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT -Y953 AND FR 27 HAS BROKEN LIP. REMOVED AND REPLACED SEAT TRACK -Y953 FR27- FR29 IAW SRM 53-10-16 FIG 201   PARAGRAPH 4. CATEGORY "A" MAJOR REPAIR
